# SDR UPS99829238

- Difficulty date: March 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N805UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46117
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1040
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C1, AFT PIT FS 1040 CORROSION UNDER LOWER SURFACE OF FRAME FLANGE AT L36  WHERE NUT PLATE IS MISSING.  FABRICATED REPAIR PARTS IAW DC-8 DWG 53-0229, ALODINED AND PRIMED IAW DC-8 51-1-8, INSTALLED PARTS IAW DC-8 SRM 51-1-21 (51-1-16 AND 51- 3-0).
